MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 1053958
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has been completed.
 
Event or Problem Description
The customer reported that the paint on the leksell vantage arc was flaking.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.There was no patient involvement.Upon inspection of the vantage arch system it was found that the system was worn and that in some parts the engraved paint had fallen off during the cleaning and sterilization procedure.When the paint disappears from the engravings, the scale is still visible due to the engravings being non-anodized and the aluminium colour will provide contrast to the dark anodization.The cleaning step that the site performs does not reveal any deviations from a standard cleaning and sterilization procedure in a way that could affect the paint adherence.

Brand Name
LEKSELL STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key10579054
Report Number9612186-2020-00008
Device Sequence Number1193075
Product Code HAW
UDI-Device Identifier07340048304399
UDI-Public07340048304399
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K190887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1053958
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1